Viscoelastic linearity limits for bituminous materials

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Airey, G. D. en
dc.contributor.author Rahimzadeh, B. en
dc.contributor.author Collop, Andy en
dc.date.accessioned 2012-07-26T11:38:49Z
dc.date.available 2012-07-26T11:38:49Z
dc.date.issued 2003
dc.identifier.citation Airey, G.D., Rahimzadeh, B., Collop, A.C. (2003) Viscoelastic linearity limits for bituminous materials. Materials and Structures, 36 (10), pp. 643-647 en
dc.identifier.uri http://hdl.handle.net/2086/6609
dc.language.iso en en
dc.title Viscoelastic linearity limits for bituminous materials en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1007/BF02479495
dc.researchgroup DIGITS en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record